Discover millions of ebooks, audiobooks, and so much more with a free trial

Only $11.99/month after trial. Cancel anytime.

Journal of Approximation Theory and Applied Mathematics - 2014 Vol. 4: ISSN 2196-1581
Journal of Approximation Theory and Applied Mathematics - 2014 Vol. 4: ISSN 2196-1581
Journal of Approximation Theory and Applied Mathematics - 2014 Vol. 4: ISSN 2196-1581
Ebook35 pages13 minutes

Journal of Approximation Theory and Applied Mathematics - 2014 Vol. 4: ISSN 2196-1581

Rating: 0 out of 5 stars

()

Read preview

About this ebook

Journal of Approximation Theory and Applied Mathematics
Vol. 4

Content

Approximation Error by Using a Finite Number of Base
Coefficients for Special Types of Wavelets

Solving Fredholm Integral Equations with Application
of the Four Chebyshev Polynomials

Fourier Properties of Approximations with Functions on a Compact
Interval using Daubechies Wavelets
LanguageDeutsch
Release dateJan 15, 2015
ISBN9783738669428
Journal of Approximation Theory and Applied Mathematics - 2014 Vol. 4: ISSN 2196-1581

Related to Journal of Approximation Theory and Applied Mathematics - 2014 Vol. 4

Related ebooks

Mathematics For You